EconPapers    
Economics at your fingertips  
 

Successive Iteration of Positive Solutions for Fourth-Order Two-Point Boundary Value Problems

Yongping Sun, Xiaoping Zhang and Min Zhao

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We are concerned with a fourth-order two-point boundary value problem. We prove the existence of positive solutions and establish iterative schemes for approximating the solutions. The interesting point of our method is that the nonlinear term is involved with all lower-order derivatives of unknown function, and the iterative scheme starts off with a known cubic function or the zero function. Finally we give two examples to verify the effectiveness of the main results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/621315.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/621315.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:621315

DOI: 10.1155/2013/621315

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:621315